Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 48, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 1:54 AM CDT for Bedford County, Marshall County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 1:54 AM CDT (06:54 UTC)
- Expired
- Jun 5, 2014, 2:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS54 KOHX 050654
SVROHX
TNC003-117-050730-
/O.NEW.KOHX.SV.W.0048.140605T0654Z-140605T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
154 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
MARSHALL COUNTY IN MIDDLE TENNESSEE...
* UNTIL 230 AM CDT
* AT 153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR LEWISBURG...MOVING SOUTHEAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
LEWISBURG...FARMINGTON...CORNERSVILLE...BELFAST AND PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3535 8689 3548 8689 3552 8688 3551 8687
3553 8685 3558 8683 3559 8684 3560 8682
3566 8681 3565 8664 3542 8644 3536 8656
3537 8659 3533 8660 3526 8675
TIME...MOT...LOC 0653Z 318DEG 21KT 3552 8680
$$
FORECASTER: 312 follow-up statements
870
WWUS54 KOHX 050712
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
212 AM CDT THU JUN 5 2014
TNC003-117-050730-
/O.CON.KOHX.SV.W.0048.000000T0000Z-140605T0730Z/
BEDFORD TN-MARSHALL TN-
212 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR MARSHALL AND SOUTHWESTERN BEDFORD COUNTIES...
AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BELFAST...MOVING SOUTHEAST AT
35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3535 8689 3548 8689 3543 8679 3547 8667
3553 8673 3561 8677 3565 8672 3565 8664
3542 8644 3536 8656 3537 8659 3533 8660
3526 8675
TIME...MOT...LOC 0711Z 321DEG 40KT 3533 8661
$$
31209
WWUS54 KOHX 050726
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 AM CDT THU JUN 5 2014
TNC003-117-050736-
/O.EXP.KOHX.SV.W.0048.000000T0000Z-140605T0730Z/
BEDFORD TN-MARSHALL TN-
226 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL AND SOUTHWESTERN
BEDFORD COUNTIES WILL EXPIRE AT 230 AM CDT...
LAT...LON 3535 8689 3548 8689 3543 8679 3547 8667
3553 8673 3561 8677 3565 8672 3565 8664
3542 8644 3536 8656 3537 8659 3533 8660
3526 8675
TIME...MOT...LOC 0726Z 321DEG 40KT 3520 8648
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:13 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 5, 12:13 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1213 AM CDT THU JUN 5 2014 .AVIATION 06Z DISCUSSION... MCS IS WEAKENING AS IT CONTINUES TO MOVE SOUTHWARD THROUGH THE MID STATE. NONETHELESS...CONVECTION IS LIKELY FOR THE FIRST FEW HOURS OF THE TAF PD. TEMPORARY WIND GUSTS OF 35 MPH CAN BE EXPECTED EARLY ON. CONVECTION SHOULD CLEAR THE TERMINAL AREAS BY 10Z OR SO WITH JUST VCSH AND SOME LOWER CIGS THEREAFTER UNTIL 14Z. THU AFTERNOON THE BETTER INSTABILITY AXIS WILL SHIFT SOUTHWEST OF THE TERMINALS. WILL STILL INCLUDE A VCNTY QUALIFIER FOR A FEW HOURS. && .PREV DISCUSSION... /ISSUED 1105 PM CDT WED JUN 4 2014/ UPDATE... AS MENTIONED EARLIER THIS EVENING...THIS WHOLE SYSTEM LOOKED RATHER IFFY IN TERMS OF SEVERE. STORMS ARE NOW WEAKENING IN INTENSITY. THE COVERAGE IS NOW ACROSS OUR FAR NORTHERN TIER OF COUNTIES. BUT...ISOLATED AREAS OF 40-50 MPH WIND GUSTS CAN STILL BE EXPECTED. WILL STILL ALLOW THE WATCH TO CONTINUE FOR A LITTLE WHILE LONGER...CANT COMPLETELY RULE OUT THE POTENTIAL FOR SOME STRENGTHENING TO OCCUR BUT HELICITY VALUES LOOK TO BE DECREASING SLOWLY. OTW...ILL ADJUST THE WEATHER GRIDS AND LOWER SOUTHERN AREAS TO A CHANCE PRIOR TO MIDNIGHT. SHORT DURATION HEAVY RAIN THREAT FOR SOME OF THE STRONGER CONVECTION STILL EXISTS BUT NO REAL FLOOD THREAT IS INDICATED. LIKELY POPS WILL BE INCLUDED FOR THE AFTER MIDNIGHT PERIOD. CATEGORICAL POPS FAR NORTH PRIOR TO THAT TIME. PREV DISCUSSION... /ISSUED 840 PM CDT WED JUN 4 2014/ UPDATE... HEAVY RAINFALL APPEARS TO BE MASSING ACROSS WESTERN PORTIONS OF KY. 1 TO 3 INCH RAINFALL TOTALS ARE LOOKING MORE AND MORE LIKELY ACROSS THE NORTHERN PORTIONS OF THE MID STATE. JUST POPULATED WITH THE LATEST HPC QPF GUIDANCE AND IT DOES INDEED JACK UP OUR QPF FOR THE OVERNIGHT. HOWEVER...FFG LOOKS SAFE AT THIS POINT AND A WIDESPREAD FLOOD EVENT IS NOT EXPECTED. WILL GO AHEAD AND ADD THE POTENTIAL FOR HEAVY RAINFALL IN THE GRIDS. THE HEAVIER RAINFALL THREAT WILL MOVE INTO OUR SOUTHERN COUNTIES AFTER MIDNIGHT SO I WILL INCLUDE THAT AS WELL. OTHERWISE...TORNADO WATCH CONTINUES. 2 SEVERE CELLS ARE NOTED ON RADAR. ONE IS SOUTHEAST OF BOWLING GREEN AND THE OTHER NORTH OF HOPKINSVILLE. BOTH OF THESE WILL TRANSLATE EAST SOUTHEAST AND THE CONVECTION SHOULD REACH OUR NORTHERN MOST COUNTIES BETWEEN 9 PM AND 11 PM. LAPS HELICITY VALUES DO INCREASE SOME AS WE MOVE TOWARD OUR PLATEAU. UPDATE OUT SHORTLY. PREV DISCUSSION... /ISSUED 708 PM CDT WED JUN 4 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. LOOKING FOR OVERALL BEST CHANCE OF SHWRS/TSTMS ASSOCIATED WITH DEVELOPING MCS TO IMPACT TAF SITES 05/02Z-05/05Z CKV...05/03Z-05/06Z BNA...TO 05/05Z-05/08Z...WITH SOME CONVECTIVE GUSTS TO 40KTS ALSO POSSIBLE. SOME HEAVY RAINFALL EXPECTED WITH THIS BEST WINDOW OF TSTMS TOO. EXPECT DEVELOPING MCS TO PASS S OF THESE AREAS AFTER 05/05Z E - 05/08Z W WITH VCSH POSSIBLE. WITH SFC BOUNDARY NOT EXPECTED TO MOVE INTO MID STATE UNTIL 18Z ON THU...WILL ADDRESS CONTINUED POTENTIAL OF TSTMS THRU 05/24Z WITH VCTS REMARKS. PREV DISCUSSION.../ISSUED 331 PM CDT WED JUN 4 2014/ MESOSCALE UPDATE...FINAL THOUGHTS LINE OF CONVECTION FROM JUST SOUTH OF SAINT LOUIS EASTWARD ACROSS SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA. ELEVATED MIXED LAYER FROM OKLAHOMA EASTWARD INTO TENNESSEE BEGINNING TO RELAX A BIT OVER MIDDLE TENNESSEE AT 20Z. 35-40 KNOT 850 MBAR JET PUNCHING UP ALONG THE OHIO RIVER WITH A NORTHWESTERLY 500 MBAR JET INTERSECTING. ALL THIS IN AREA OF TORNADO WATCHES. PRECIPITABLE WATER CLOSE TO 2 INCHES WILL ADVECT SOUTHEASTWARD TONIGHT FROM SOUTHEASTERN MISSOURI INTO MIDDLE TENNESSEE. ONCE THE INITIAL LINE OF CONVECTION ARRIVES HERE IN MIDDLE TENNESSEE THIS EVENING IT WILL BE FOLLOWED BY SIGNIFICANT RAINFALL POSSIBLY FOR SEVERAL HOURS AT SOME LOCATIONS IN THE MID STATE THAT COULD LEAD TO FLASH FLOODING. THIS IN ADDITION TO THE THREAT FOR DAMAGING WINDS WITH THE INITIAL LINE OF CONVECTION. ARRIVAL TIMES IN PREVIOUS DISCUSSION STILL ON TRACK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 542 PM CDT WED JUN 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 542 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH FLOODING COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID- STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY EVENING HOURS ON THURSDAY AND FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 4, 10:32 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CDT WED JUN 4 2014
TNZ008-009-029-050400-
MACON-SUMNER-TROUSDALE-
1032 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR WESTMORELAND...MOVING SOUTHEAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE OAK GROVE...BETHPAGE...
WESTMORELAND AND LAFAYETTE.
HALF INCH SIZE HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE
EXPECTED WITH THESE STORMS.
LAT...LON 3664 8622 3662 8579 3638 8620 3657 8660
3665 8654 3666 8651 3666 8644
31Special weather statement, Jun 4, 10:55 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CDT WED JUN 4 2014
TNZ009-029-030-050430-
MACON-SMITH-TROUSDALE-
1055 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SMITH AND TROUSDALE
COUNTIES...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR HARTSVILLE...MOVING SOUTHEAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HARTSVILLE...DIXON SPRINGS...
PLEASANT SHADE...SOUTH CARTHAGE AND CARTHAGE.
SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH
THESE STORMS.
LAT...LON 3634 8584 3620 8597 3629 8614 3633 8617
3632 8619 3635 8621 3634 8622 3637 8628
3644 8627 3645 8626 3646 8624 3649 8624
3650 8621
31Special weather statement, Jun 5, 12:31 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CDT THU JUN 5 2014
TNZ025-057-050600-
DICKSON-HICKMAN-
1231 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HICKMAN COUNTIES...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCEWEN TO
11 MILES EAST OF HURRICANE MILLS TO HURRICANE MILLS...MOVING
SOUTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...PINEWOOD...DICKSON...
NUNNELLY...BURNS...BON AQUA...LYLES...CENTERVILLE AND PRIMM SPRINGS.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3590 8771 3595 8760 3595 8756 3597 8753
3607 8755 3614 8753 3601 8719 3597 8721
3573 8723 3572 8726 3570 8726 3570 8729
3566 8732 3566 8736 3564 8739 3577 8773
27Special weather statement, Jun 5, 12:55 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 AM CDT THU JUN 5 2014
TNZ007-008-027-050645-
DAVIDSON-ROBERTSON-SUMNER-
1255 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR SPRINGFIELD...MOVING SOUTHEAST
AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SPRINGFIELD...ORLINDA...CROSS
PLAINS...WHITE HOUSE...MILLERSVILLE AND COTTONTOWN.
NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3657 8637 3624 8670 3653 8699 3665 8692
3666 8674
31Special weather statement, Jun 5, 1:03 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT THU JUN 5 2014
TNZ059-060-050645-
MAURY-WILLIAMSON-
103 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR MAURY AND WILLIAMSON COUNTIES...
AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRVIEW TO 12 MILES
NORTHWEST OF COLUMBIA TO CENTERVILLE...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NATCHEZ TRACE AT HIGHWAY 96...
SANTA FE...LEIPERS FORK...WILLIAMSPORT...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...COLUMBIA AND TRIUNE.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3563 8734 3567 8732 3573 8723 3584 8722
3603 8709 3602 8705 3599 8704 3601 8699
3592 8663 3585 8660 3583 8663 3580 8661
3575 8670 3571 8669 3570 8681 3558 8683
3551 8686
27Special weather statement, Jun 5, 1:42 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUN 5 2014
TNZ060>062-075-095-050715-
BEDFORD-GILES-MARSHALL-MAURY-RUTHERFORD-
142 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...MARSHALL...
MAURY AND RUTHERFORD COUNTIES...
AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 25 MPH PRESENTLY
ACROSS EASTERN PORTIONS OF WILLIAMSON AND MAURY COUNTIES...AND
EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF MAURY...GILES...
MARSHALL...RUTHERFORD...AND THEN BEDFORD COUNTIES SHORTLY.
SOME LOCATIONS IN THE PATH INCLUDE LEWISBURG...FARMINGTON...
BELFAST....LYNNVILLE...EAGLEVILLE...AND MURFREESBORO.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ARE EXPECTED WITH THESE STORMS.
LAT...LON 3503 8721 3543 8721 3549 8686 3566 8680
3571 8672 3571 8669 3573 8670 3580 8661
3583 8663 3584 8660 3594 8660 3582 8618
3578 8619 3535 8653 3537 8659 3532 8660
3531 8667 3525 8675 3526 8682 3499 8684
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.